# SDR HALA0218052500258

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 35,793 hours, 5,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR EXIT SIGN WAS FOUND INOPERATIVE.   RESET CIDS, PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS. OPS CHECKED GOOD.  OK FOR SERVICE.
